# SDR FDEA200904011130

- Difficulty date: April 1, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 57,478 hours, 20,102 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 81001C010300
- Part serial: 1410
- Condition: Failed
- Part time: 9,062 hours, 5,596 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, ECAM WARNING FOR EXCESS CABIN, UNABLE TO CONTROL CABIN WITH EITHER REGULATOR IN MANUAL, COMPLIED W/ECAM AND QRH.  RETURNED TO LFPG T/S AND CHANGED CPC NR 2 CPC AND AFT OUTFLOW VALVE.  REMOVED AND REPLACED CABIN PRESS CONTROLLER NR 2 AND REMOVED AND REPLACED NR 2 AFT OUTFLOW VALVE.  OPS CHECKS OK USING ALL SYSTEMS AND CARRIED OUT CABIN PRESSURIZATION AND ALL CHECKED SATISFACTORY.
